# SDR A6WA2018081345973

- Difficulty date: August 7, 2018
- Submitted: August 13, 2018
- Operation: Air carrier
- Aircraft: N445AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7804
- Aircraft time: 34,992 hours, 34,396 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: 601R140021
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING TE FLAP DAMAGED.    REPAIRED IAW SRM 57-52-00.
